Journal article icon

Journal article

APPROACH OF SOLUTIONS OF NONLINEAR DIFFUSION EQUATIONS TO TRAVELING FRONT SOLUTIONS

Publication status:
Published

Actions


Authors


Journal:
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS
Volume:
65
Issue:
4
Pages:
335-361
Publication date:
1977-01-01
ISSN:
0003-9527
URN:
uuid:9883ae32-d323-40b6-99c4-58be3d69d448
Source identifiers:
658
Local pid:
pubs:658

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP